# SDR SWAA2025030591046

- Difficulty date: January 29, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN UPPER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 11 O CLOCK.AFT CARGO COMPARTMENT 2025-94143<[01] TOOL USED ON STEP 1: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N:240525011; DUE DATE:13-NOV-25.[07] REPAIRED UPPER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 11 O CLOCK.AFT CARGO COMPARTMENT IAW EA 25-153-00424 (AD - N278WN - AEM - REPAIR - FUSELAGE - WHEEL WELL BULKHEAD - AT BSTA 727 AND AT S-18A RHS - WEB & AFT LOWER FITTING - FASTENER HOLE - CRACK.) TASK CERTIFIED;[08] REPAIRED UPPER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 11 O CLOCK.AFT CARGO COMPARTMENT IAW EA 25-153-00424 (AD - N278WN - AEM - REPAIR - FUSELAGE - WHEEL WELL BULKHEAD - AT BSTA 727 AND AT S-18A RHS - WEB & AFT LOWER FITTING - FASTENER HOLE - CRACK.) TASK RII CERTIFIED
